Critical branching diffusions : proper normalization and conditioned limit
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 17 (1981) no. 3, pp. 251-274.
@article{AIHPB_1981__17_3_251_0,
     author = {Hering, H. and Hoppe, F. M.},
     title = {Critical branching diffusions : proper normalization and conditioned limit},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {251--274},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {3},
     year = {1981},
     mrnumber = {631242},
     zbl = {0467.60075},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1981__17_3_251_0/}
}
TY  - JOUR
AU  - Hering, H.
AU  - Hoppe, F. M.
TI  - Critical branching diffusions : proper normalization and conditioned limit
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1981
SP  - 251
EP  - 274
VL  - 17
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1981__17_3_251_0/
LA  - en
ID  - AIHPB_1981__17_3_251_0
ER  - 
%0 Journal Article
%A Hering, H.
%A Hoppe, F. M.
%T Critical branching diffusions : proper normalization and conditioned limit
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1981
%P 251-274
%V 17
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1981__17_3_251_0/
%G en
%F AIHPB_1981__17_3_251_0
Hering, H.; Hoppe, F. M. Critical branching diffusions : proper normalization and conditioned limit. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 17 (1981) no. 3, pp. 251-274. http://www.numdam.org/item/AIHPB_1981__17_3_251_0/

[1] M.I. Goldstein and F.M. Hoppe, Critical multitype branching processes with infinite variance. J. Math. Anal. Appl., t. 65, p. 676-686. | MR | Zbl

[2] M.I. Goldstein and F.M. Hoppe, Necessary conditions for normed convergence of critical multitype Bienaymé-Galton-Watson processes without variance. J. Multivar. Anal., t. 8, 1978, p. 55-62. | MR | Zbl

[3] H. Hering, Uniform primitivity of semigroups generated by perturbed elliptic differential operators. Math. Proc. Camb. Phil. Soc., t. 83, 1978, p. 261-268. | MR | Zbl

[4] H. Hering, Minimal moment conditions in the limit theory for general Markov branching processes. Ann. Inst. Henri Poincaré, Sér. B, t. 13, 1978, p. 299-319. | Numdam | MR | Zbl

[5] H. Hering, Multigroup branching diffusions. Advances in Probability, t. 5, 1978, p. 177-217. | MR | Zbl

[6] N. Ikeda, M. Nagasawa and S. Watanabe, Branching Markov processes I, II, III, J. Math. Kyoto Univ., t. 8, 1968, p. 233-278, p. 365-410; t. 9, 1969, p. 95-160. | MR | Zbl

[7] E.E. Kohlbecker, Weak asymptotic properties of partitions. Trans. Amer. Math. Soc., t. 88, 1958, p. 346-365. | MR | Zbl

[8] J. Lamperti, An occupation time theorem for a class of stochastic processes, Trans. Amer. Math. Soc., t. 88, 1958, p. 380-387. | MR | Zbl

[9] H. Rubin and D. Vere-Jones, Domain of attraction for the subcritical Galton-Watson branching process. J. Appl. Prob., t. 5, 1968, p. 216-219. | MR | Zbl

[10] T. Savits, The explosion problem for branching Markov process. Osaka J. Math., t. 6, 1969, p. 375-395. | MR | Zbl

[11] E. Seneta, Regularly Varying Functions. Springer Lecture Notes in Mathematics, New York, 1976, p. 508. | MR | Zbl

[12] R.S. Slack, A branching process with mean one and possibly infinite variance. Z. Wahrsch., t. 9, 1968, p. 139-145. | MR | Zbl

[13] R.S. Slack, Further notes on branching processes with mean one. Z. Wahrsch., t. 25, 1972, p. 31-38. | MR | Zbl

[14] V.A. Vatutin, A limit theorem for a critical Bellman-Harris branching process with several types of particles and infinite second moments. Theor. Probability Appl., t. 23, 1978, p. 776-778. | MR | Zbl

[15] V.M. Zolotarev, More exact statements of several theorems in the theory of branching processes. Theor. Probability Appl., t. 2, 1957, p. 245-253. | MR | Zbl